Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On figures of equilibrium of a rotating compressible fluid mass; certain negative results


Author: E. J. Moulton
Journal: Trans. Amer. Math. Soc. 17 (1916), 100-108
MSC: Primary 76U05; Secondary 76N10
MathSciNet review: 1501031
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76U05, 76N10

Retrieve articles in all journals with MSC: 76U05, 76N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1916-1501031-3
Article copyright: © Copyright 1916 American Mathematical Society